# SDR GTIA2023092237490

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 14,584 hours, 6,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 131705
- Condition: Inoperative
- Location: 12wl
- Part time: 3,649 hours, 1,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EPSU 12WL INOP-R/R EPSU 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
